\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Optimality conditions in variational form for non-linear constrained stochastic control problems

Dedicated to Prof. Dr. Fréderic Bonnans on the occasion of his 60th birthday

Abstract Full Text(HTML) Figure(3) Related Papers Cited by
  • Optimality conditions in the form of a variational inequality are proved for a class of constrained optimal control problems of stochastic differential equations. The cost function and the inequality constraints are functions of the probability distribution of the state variable at the final time. The analysis uses in an essential manner a convexity property of the set of reachable probability distributions. An augmented Lagrangian method based on the obtained optimality conditions is proposed and analyzed for solving iteratively the problem. At each iteration of the method, a standard stochastic optimal control problem is solved by dynamic programming. Two academical examples are investigated.

    Mathematics Subject Classification: Primary: 90C15, 93E20; Secondary: 49J53, 49K99.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Convergence results for the Test Case 1

    Figure 2.  Numerical results

    Figure 3.  Convergence results for the Test Case 2

  • [1] Y. Achdou and M. Laurière, On the system of partial differential equations arising in mean field type control, Discrete and Continuous Dynamical Systems, 35 (2015), 3879-3900.  doi: 10.3934/dcds.2015.35.3879.
    [2] G. AlbiY.-P. ChoiM. Fornasier and D. Kalise, Mean field control hierarchy, Appl. Math. Optim., 76 (2017), 93-135.  doi: 10.1007/s00245-017-9429-x.
    [3] D. Andersson and B. Djehiche, A maximum principle for SDEs of mean-field type, Appl. Math. Optim., 63 (2011), 341-356.  doi: 10.1007/s00245-010-9123-8.
    [4] A. Bensoussan, J. Frehse and P. Yam, Mean Field Games and Mean Field Type Control Theory, SpringerBriefs in Mathematics, Springer, New York, 2013. doi: 10.1007/978-1-4614-8508-7.
    [5] J. F. BonnansL. Pfeiffer and O. S. Serea, Sensitivity analysis for relaxed optimal control problems with final-state constraints, Nonlinear Anal., 89 (2013), 55-80.  doi: 10.1016/j.na.2013.04.013.
    [6] J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer Series in Operations Research, Springer-Verlag, New York, 2000. doi: 10.1007/978-1-4612-1394-9.
    [7] J. F. Bonnans and F. J. Silva., First and second order necessary conditions for stochastic optimal control problems, Appl. Math. Optim., 65 (2012), 403-439.  doi: 10.1007/s00245-012-9162-4.
    [8] B. BouchardR. Elie and N. Touzi, Stochastic target problems with controlled loss, SIAM J. Control Optim., 48 (2009/10), 3123-3150.  doi: 10.1137/08073593X.
    [9] R. BuckdahnB. Djehiche and J. Li, A general stochastic maximum principle for SDEs of mean-field type, Appl. Math. Optim., 64 (2011), 197-216.  doi: 10.1007/s00245-011-9136-y.
    [10] P. H. Calamai and J. J. Moré, Projected gradient methods for linearly constrained problems, Mathematical Programming, 39 (1987), 93-116.  doi: 10.1007/BF02592073.
    [11] F. Camilli and M. Falcone, An approximation scheme for the optimal control of diffusion processes, RAIRO Modél. Math. Anal. Numér., 29 (1995), 97-122.  doi: 10.1051/m2an/1995290100971.
    [12] P. Cardaliaguet, Notes on Mean Field Games, 2012.
    [13] R. Carmona and F. Delarue, Forward-backward stochastic differential equations and controlled McKean-Vlasov dynamics, Ann. Probab., 43 (2015), 2647-2700.  doi: 10.1214/14-AOP946.
    [14] A. R. Conn, N. I. M. Gould and P. L. Toint, LANCELOT. A Fortran Package for Large-Scale Nonlinear Optimization (Release A), Springer Series in Computational Mathematics, 17. Springer-Verlag, Berlin, 1992. doi: 10.1007/978-3-662-12211-2.
    [15] A. Fleig and R. Guglielmi, Optimal control of the Fokker-Planck equation with space-dependent controls, Journal of Optimization Theory and Applications, 174 (2017), 408-427.  doi: 10.1007/s10957-017-1120-5.
    [16] W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, Second edition, Stochastic Modelling and Applied Probability, 25. Springer, New York, 2006.
    [17] N. V. Krylov, Controlled Diffusion Processes, Applications of Mathematics, 14. Springer-Verlag, New York-Berlin, 1980.
    [18] M. Laurière and O. Pironneau, Dynamic programming for mean-field type control, Journal of Optimization Theory and Applications, 169 (2016), 902-924.  doi: 10.1007/s10957-015-0785-x.
    [19] C. W. Miller and I. Yang, Optimal control of conditional value-at-risk in continuous time, SIAM J. Control Optim., 55 (2017), 856-884.  doi: 10.1137/16M1058492.
    [20] J. Nocedal and S. J. Wright, Numerical Optimization, Second edition, Springer Series in Operations Research and Financial Engineering. Springer, New York, 2006.
    [21] B. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Hochschultext / Universitext. Springer, 2003.
    [22] J. L. Pedersen and G. Peskir, Optimal mean-variance portfolio selection, Math. Financ. Econ., 11 (2017), 137-160.  doi: 10.1007/s11579-016-0174-8.
    [23] S. G. Peng, A general stochastic maximum principle for optimal control problems, SIAM J. Control Optim., 28 (1990), 966-979.  doi: 10.1137/0328054.
    [24] L. Pfeiffer, Optimality conditions for mean-field type optimal control problems, SFB-report 2015-015, (2015).
    [25] L. Pfeiffer, Numerical methods for mean-field type optimal control problems, Pure and Applied Functional Analysis, 1 (2016), 629-655. 
    [26] L. Pfeiffer, Risk-averse Merton's portfolio problem, IFAC-PapersOnLine, 49 (2016), 266-271.  doi: 10.1016/j.ifacol.2016.07.452.
    [27] L. Pfeiffer, Two approaches to stochastic optimal control problems with a final time expectation constraint, Appl. Math. Optim., 77 (2018), 377-404.  doi: 10.1007/s00245-016-9378-9.
    [28] H. Pham, Continuous-Time Stochastic Control and Optimization with Financial Applications, Stochastic Modelling and Applied Probability, 61. Springer-Verlag, Berlin, 2009. doi: 10.1007/978-3-540-89500-8.
    [29] H. Pham and X. L. Wei, Dynamic programming for optimal control of stochastic McKean-Vlasov dynamics, SIAM Journal on Control and Optimization, 55 (2017), 1069-1101.  doi: 10.1137/16M1071390.
    [30] H. Pham and X. L. Wei, Bellman equation and viscosity solutions for mean-field stochastic control problem, ESAIM Control Optim. Calc. Var., 24 (2018), 437-461.  doi: 10.1051/cocv/2017019.
    [31] A. Shapiro, D. Dentcheva and A. Ruszczyński, Lectures on Stochastic Programming. Modeling and Theory, Second edition, MOS-SIAM Series on Optimization, 9. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, Mathematical Optimization Society, Philadelphia, PA, 2014.
    [32] X. L. Tan and N. Touzi, Optimal transportation under controlled stochastic dynamics, Ann. Probab., 41 (2013), 3201-3240.  doi: 10.1214/12-AOP797.
    [33] N. Touzi, Direct characterization of the value of super-replication under stochastic volatility and portfolio constraints, Stochastic Process. Appl., 88 (2000), 305-328.  doi: 10.1016/S0304-4149(00)00007-7.
    [34] C. Villani, Optimal Transport. Old and New, Grundlehren der Mathematischen Wissenschaften, 338. Springer-Verlag, Berlin, 2009. doi: 10.1007/978-3-540-71050-9.
    [35] J. M. Yong and X. Y. Zhou., Stochastic Controls: Hamiltonian Systems and HJB Equations, Applications of Mathematics (New York), 43. Springer-Verlag, New York, 1999. doi: 10.1007/978-1-4612-1466-3.
  • 加载中

Figures(3)

SHARE

Article Metrics

HTML views(487) PDF downloads(294) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return